Previous |  Up |  Next

Article

Title: Majorants of matrix norms and spectrum localization (English)
Author: Veselý, Petr
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 44
Issue: 1
Year: 1994
Pages: 141-161
.
Category: math
.
MSC: 15A18
MSC: 15A42
MSC: 15A48
MSC: 15A51
MSC: 15A60
idZBL: Zbl 0814.15015
idMR: MR1257941
.
Date available: 2009-09-24T09:37:00Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128445
.
Reference: [1] R.A. Horn, Ch.R. Johnson: Matrix Analysis.Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne and Sydney, 1986. MR 1084815
Reference: [2] A. Lešanovský: Coefficients of ergodicity generated by non-symmetrical vector norms.Czechoslovak Math. J. 40 (115) (1990), 284–294. MR 1046294
Reference: [3] R. Kühne, A. Rhodius: A characterization of Dobrushin’s coeffiecient of ergodicity.Zeitschrift für Analysis und ihre Anwendungen 9 (2) (1990), 187–188. MR 1063254
Reference: [4] U.G. Rothblum, C.P. Tan: Upper bounds on the maximum modulus of subdominant eigenvalues of nonnegative matrices.Linear Algebra Appl. 66 (1985), 45–86. MR 0781294, 10.1016/0024-3795(85)90125-9
Reference: [5] W. Rudin: Real and Complex Analysis.McGraw-Hill, Inc. New York, 1974. Zbl 0278.26001, MR 0344043
Reference: [6] E. Seneta: Coefficients of ergodicity: structure and applications.Adv. Appl. Prob. 11 (1979), 576–590. Zbl 0406.60060, MR 0533060, 10.2307/1426955
Reference: [7] E. Seneta: Spectrum localization by ergodicity coefficients for stochastic matrices.Linear and Multilinear Algebra 14 (1983), 343–347. Zbl 0526.15013, MR 0724382, 10.1080/03081088308817569
Reference: [8] E. Seneta, C. P. Tan: The Euclidean and Frobenius ergodicity coefficients and spectrum localization.Bull. Malaysia Math. Soc. (7) 1 (1984), 1–7. MR 0767334
Reference: [9] C.P. Tan: Coefficients of ergodicity with respect to vector norms.J. Appl. Prob. 20 (1983), 277–287. Zbl 0515.60072, MR 0698531, 10.2307/3213801
Reference: [10] C.P. Tan: Spectrum localization of an ergodic stochastic matrix.Bull. Inst. Math. Acad. Sinica 12 (1984), 147–151. Zbl 0551.15009, MR 0765108
Reference: [11] C.P. Tan: Spectrum localization using Hölder norms.Houston J. Math. 12 (1986), 441–449. Zbl 0613.15013, MR 0869127
.

Files

Files Size Format View
CzechMathJ_44-1994-1_11.pdf 2.127Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo